MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H); DENTAL ABUTMENT
Catalog Number ILPC341U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided, d4: additional device information: unknown / not provided, d10: concomitant medical product: ilpc441, certain¿ low profile abutment 4.1mm(d) x 1mm(h), lot: 2120019592, e1: reporter name: unknown / not provided, h4: device manufacturer date: unknown / not provided.
 
Event or Problem Description
Doctor reported screw fracture of two abutments despite of stressless fit and paying attention to torque.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability d10: concomitant medical product: ilpc341u, certain low profile one-piece abutment 3.4mm(d) x 1mm(h) lot number unknown.- updated.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ilpc341u, (certain low profile one-piece abutment 3.4mm(d) x 1mm(h)) for evaluation.Visual evaluation was performed.Fracture screw identified at the top of abutment.The investigation refers to the ilpc341u device history record (dhr) review was completed for the subject lot number 2120024770.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120024770 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture: screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was probably user caused therefore, based on the available information, a device malfunction has not occurred.Fracture screw identified at the top of abutment; however, the returned abutment was not fractured.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21783664
Report Number0001038806-2025-00765
Device Sequence Number8692358
Product Code NHA
UDI-Device Identifier00844868021117
UDI-Public(01)00844868021117(17)291215(10)2120024770
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILPC341U
Device Lot Number2120024770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT.; DENTAL ABUTMENT.
Patient Age89 YR
Patient SexFemale
Patient EthnicityNon Hispanic